# SDR AUS20040002

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Clip
- Condition: Separated
- Location: Propeller Blade
- Component: Blade, Mcauly
- Component part number: D3A34C404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE ROOT CIRCLIP AND ASSOCIATED SHIMS SEPARATED.
